# SDR SF200506271

- Difficulty date: June 27, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Engine: Ge CT71
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE NOTICEABLE HOTTER IN FLIGHT. ITT INCREASED 40 DEGREES FROM PREVIOUS FLIGHT. UNABLE TO HOLD CHARTED TQ BY AT LEAST 15 PERCENT AT ANY ALTITUDE OR OAT.  ITT CHANGED FROM 7 DEGREES SPLIT TO 50 DEGREES SPLIT FROM PREVIOUS TREND. AIRCRAFT RETURNED AND WAS DETERMINED TO HAVE COMPRESSOR FOD DAMAGE.
